# SDR W59R2018052513031

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: General aviation
- Filed by: Warner Propeller and Governor Company LLC, repair station W59R659N
- Aircraft: N8104P
- Make and model: Piper PA-24-250
- Aircraft serial: 243354
- Aircraft time: 4,849 hours
- Engine: Lyc O540A1B5
- Propeller: Hartzl HCA2V*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: B84337
- Part serial: A49020A48995
- Condition: Cracked
- Location: Propeller
- Part time: 4,849 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR COMPLIANCE WITH AD 97-18-02 PARAGRAPH (B)(2) AND (3).  EDDY CURRENT INDICATIONS WERE FOUND IN THE RETENTION RADIUS OF BOTH BLADES.
